×

zbMATH — the first resource for mathematics

Nombres de Lelong généralisés, théorèmes d’intégralité et d’analyticité. (Generalized Lelong numbers, integrability and analyticity theorems). (French) Zbl 0629.32011
Let X be a complex Stein space, T a closed positive current of bidimension (p,p) on X and \(\phi:X\to [-\infty,+\infty [\) an exhaustive plurisubharmonic function. The author’s generalized Lelong number \(\nu\) (T,\(\phi)\) is defined as the mass of the measure \(T\wedge (dd^ c\phi)^ p\) carried by the polar set \(\phi^{-1}(-\infty)\) and is obtained by means of the Monge-Ampère operator of E. Bedford and B. A. Taylor [ibid. 149, 1-40 (1982; Zbl 0547.32012)]. \(\nu\) (T,\(\phi)\) generalizes the classical P. Lelong [“Plurisubharmonic functions and positive differential forms” (1969; Zbl 0195.116)] and C. O. Kiselman’s numbers. The author establishes that \(\nu\) (T,\(\phi)\) depends only on the behaviour of \(\phi\) in a neighbourhood of the poles. The use of \(\nu\) (T,\(\phi)\) allows him to obtain very simple proofs of classical results on Lelong numbers, e.g. that these numbers are invariant with respect to local coordinate transformations [cf. Y. T. Siu, Invent. Math. 27, 53-156 (1974; Zbl 0289.32003)] and also on P. Thie’s [Math. Ann. 172, 269-312 (1967; Zbl 0158.328)] theorem showing that the Lelong number of an analytic set X coincides to the algebraic multiplicity of Y at x. Finally, the author obtains a generalization of Siu’s theorem on the analyticity of the level sets associated to Lelong numbers, his result containing as a particular case a recent theorem of C. O. Kiselman on directional Lelong numbers.
Reviewer: P.Caraman

MSC:
32E10 Stein spaces, Stein manifolds
32U05 Plurisubharmonic functions and generalizations
32C30 Integration on analytic sets and spaces, currents
31C10 Pluriharmonic and plurisubharmonic functions
31C15 Potentials and capacities on other spaces
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Bedford, E. &Taylor, B. A., A new capacity for plurisubharmonic functions.Acta Math., 149 (1982), 1–41. · Zbl 0547.32012 · doi:10.1007/BF02392348
[2] Bombieri, E., Algebraic values of meromorphic maps.Invent. Math., 10 (1970), 267–287, and Addendum,Invent. Math., 11 (1970), 163–166. · Zbl 0214.33702 · doi:10.1007/BF01418775
[3] Chern, S. S., Levine, H. I. &Nirenberg, L., Intrinsic norms on a complex manifold.Global Analysis (papers in honor of K. Kodaira), p. 119–139. Univ. of Tokyo Press, Tokyo, 1969. · Zbl 0202.11603
[4] Demailly, J.-P., Sur les nombres de Lelong associés à l’image directe d’un courant positif fermé.Ann. Inst. Fourier (Grenoble), 32 (1982), 37–66. · Zbl 0457.32005
[5] –, Mesures de Monge-Ampère et caractérisation géométrique des variétés algébriques affines.Mém. Soc. Math. France (N. S.), 19 (1985), 1–124.
[6] Hironaka, H., Resolution of singularities of an algebraic variety I, II.Ann. of Math., 79 (1964), 109–326. · Zbl 0122.38603 · doi:10.2307/1970486
[7] Hörmander, L.,An introduction to Complex Analysis in several variables. 2nd edition, North-Holland Math. libr., vol. 7, Amsterdam, London, 1973. · Zbl 0271.32001
[8] Kiselman, C. O., The partial Legendre transformation for plurisubharmonic functions.Invent. Math., 49 (1978), 137–148. · Zbl 0388.32009 · doi:10.1007/BF01403083
[9] –, Densité des fonctions plurisousharmoniques.Bull. Soc. Math. France, 107 (1979), 295–304. · Zbl 0416.32007
[10] Kiselman, C. O. Un nombre de Lelong raffiné. Communication orale aux Journées Complexes du Sud de la France (mai 1986).
[11] Lelong, P., Intégration sur un ensemble analytique complexe.Bull. Soc. Math. France, 85 (1957), 239–262. · Zbl 0079.30901
[12] –, Fonctions entières (n variables) et fonctions plurisousharmoniques d’ordre fini dans C n .J. Analyse Math. Jerusalem, 12 (1964), 365–407. · Zbl 0126.29602 · doi:10.1007/BF02807441
[13] –Plurisubharmonic functions and positive differential forms. Gordon and Breach, New-York, and Dunod, Paris, 1969.
[14] Remmert, R., Projectionen analytischer Mengen.Math. Ann., 130 (1956), 410–441. · Zbl 0070.07701 · doi:10.1007/BF01343236
[15] –, Holomorphe und meromorphe Abbildungen komplexer Räume.Math. Ann., 133 (1957), 328–370. · Zbl 0079.10201 · doi:10.1007/BF01342886
[16] Siu, Y. T., Analyticity of sets associated to Lelong numbers and the extension of closed positive currents.Invent. Math., 27 (1974), 53–156. · Zbl 0289.32003 · doi:10.1007/BF01389965
[17] Skoda, H., Sous-ensembles analytiques d’ordre fini ou infini dans C n .Bull. Soc. Math. France, 100 (1972), 353–408. · Zbl 0246.32009
[18] Thie, P., The Lelong number of a point of a complex analytic set.Math. Ann., 172 (1967), 269–312. · Zbl 0158.32804 · doi:10.1007/BF01351593
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.